MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of error messages, an incorrect date, and low results from coaguchek xs meter serial number (b)(4).The customer could not remember specific date of the event other than "it was a long time ago".The customer could not remember specific results.He alleged the result from the meter was low (below 2.0 inr) and a repeat test was inside his therapeutic range of 2.5-3.5 inr.The customer tests once a month.
 
Additional Manufacturer Narrative
The customer purchased the meter and strips from amazon.Products should only be purchased from approved distributors.The customer was assisted with setting up the meter and setting the date/time.The customer had received an error 4.Per product labeling: the test strip is unusable.Turn the meter off, remove the test strip, and then re-insert it.If the error message reappears, discard the unusable test strip and use a new one.The customer noticed the cover was not on the vial.Therefore, the strips had been exposed to air.Per product labeling for the test strips: the presence of anti-phospholipid antibodies (apas) such as lupus antibodies (la) may lead to prolonged clotting times, i.E., they may cause false-high inr values.If you have or suspect that you have apas, discontinue testing until you discuss with your physician.The products have been requested for return.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Occupation was patient/consumer.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15496536
Report Number1823260-2022-02958
Device Sequence Number12029470
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Catalogue Number07797826160
Device Lot Number53224012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"OVER THE COUNTER VITAMINS"; FISH OIL; HYDROXYCHLOROQUINE; PREDNISONE; TUMERIC; WARFARIN
Patient Age62 YR
Patient SexMale
Patient Weight74 KG